# SDR C2XA10IA085

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 13,310 hours, 7,465 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0883
- Condition: Defective
- Location: Rudder
- Part time: 3,322 hours, 1,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2668, THE CREW REPORTED A RUDDER 1 & 2 INOP MESSAGE IN FLIGHT THREE TIMES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RUDDER PCU, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
